# SDR USAASB98123

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23385
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 30043229
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - DURING B-CHECK, MAINTENANCE FOUND THE EXTERIOR EMERGENCY LIGHT AT THE AFT SERVICE DOOR INOP.  MAINTENANCE FOUND THE LIGHT SOCKET WAS BROKEN DUE TO EXCESSIVE CORROSION.  REPLACED ENTIRE LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
